# SDR A6WA200940347

- Difficulty date: June 18, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 13,542 hours, 12,578 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Fouled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK RT AND LT UPPER AND LOWER PYLON TO FUSELAGE FITTINGS IN ORDER TO ELIMINATE LOW EDGE DISTANCE AND FOULING CONDITION WITH THE THROTTLE CABLE.  RT AND LT UPPER AND LOWER PYLON TO FUSELAGE FITTINGS TRIMMED IAW SB A601R-53-059, REV F PART C AND MODUSM TC 601R17262 DISPOSITION 9.  (K)
